# SDR TRAX200600043

- Difficulty date: April 6, 2006
- Submitted: April 10, 2006
- Operation: Air carrier
- Aircraft: N833AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7246
- Aircraft time: 19,703 hours, 17,232 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Illuminated
- Location: Apu
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO LEX. APU OVER TEMP FOLLOWED BY APU FIRE WARNING MSG, APU AUTO SHUTDOWN   DECLARED AN EMERGENCY... FLT 4161 DEL 36 MINS
